# SDR DALA2025042803295

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 35,941 hours, 13,873 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0930768) R/H PACK BAY FWD SIDE OF 663 LOWER VAPOR BARRIER INBOARD UPPER ATTACH ANGLE CRACKED AT RBL 3 AND RBL 30. PERFORMED REPAIR ON R/H PACK BAY FWD SIDE OF 663 LOWER VAPOR BARRIER INBOARD UPPER ATTACH ANGLE FROM RBL 5 TO RBL 65 PER B737 SRM 57-10-10-2R-5.
